# SDR AALA2018100189017

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 57,071 hours, 24,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF J/C 26C00025001, FOUND THE R4 SLIDE COVER TO BE DAMAGED. THE AIRCRAFT WAS GROUNDED. REPLACED THE R4 DOOR SLIDE COVER IAW AMM 26-61-00.
